MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO SELECT DEFECT CLOSURE SYSTEM; DEFECT CLOSURE DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO SELECT DEFECT CLOSURE SYSTEM; DEFECT CLOSURE DEVICE
Model Number C913131
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred after the clip was successfully placed in the patient.Following the subject event, the patient was admitted to hospital for observation.Patient was discharged with no reported complications.The device subject of the reported event was returned to use for evaluation.Examination of the subject device shows the mounting strap was present and no apparent nonconformance of the mounting feature.The endoscope used in the procedure was confirmed to be of a size compatible with the padlock clip device subject of the reported event.Given the lack of apparent defect in the returned device and use of compatible scope, the event is likely attributed to the user technique when attaching the device to the endoscope.The instructions for use include the following statements regarding attachment of the deployment housing to the endoscope: "check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that there is no gap on the open side where the scope and distal housing meet.Grasp the securing strap and stretch it across the "c" shaped opening and secure the securing strap onto the #2 securing strap mounting hook on the far side.When the strap is in both hooks, the housing is now secured onto the scope.Carefully apply lubricant liberally to the outside of the housing." there have been no other complaints associated with this lot.Use has offered in-service training and the user facility has accepted.The training is scheduled for 2/14/2019.
 
Event or Problem Description
The user facility reported the deployment housing of the padlock clip device became detached from the endoscope during withdrawal of the endoscope.The deployment housing was retrieved using a rigid endoscope and the procedure was completed successfully.No report of injury.

Brand Name
PADLOCK CLIP PRO SELECT DEFECT CLOSURE SYSTEM
Common Device Name
DEFECT CLOSURE DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8318187
Report Number1528319-2019-00005
Device Sequence Number19267427
Product Code PKL
UDI-Device Identifier00816765013809
UDI-Public(01)00816765013809
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180689
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number1818519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1